# SDR CALA2021120102218

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Structure
- Part number: NA
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299) AFT RH FR68 AT STRG23 HAS CORROSION. DOT 52-46 () WORK PER FINAL EA 320-5341-13-A2716 REV - AND UAL ECRA 5341-0128 6 ACCOMPLISHED BY EMP#V933438 AT BFM ST AEROSPACE MOBILE. NR#001 5810.
